# SDR DALA2025011400320

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 91,282 hours, 11,952 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 PRESSURE IND(104MJ)/PSCU(5MJ). CORRECTIVE ACTION: WIRE 5235-5165 BROKEN IN CONDUIT BETWEEN DOOR AND AIRFRAME. INSTALLED NEW WIRE AND SPLICE REPAIR BEHIND DOOR PANEL PER AIRBUS ESPM 20-53. CHECKS GOOD. (0757696)
